# SDR DALA2015052803499

- Difficulty date: May 25, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 OTBD T/T AFT UPPER CORNER OF RIB ANGLE HAS WEAR DAMAGE IN AREA.  REPAIRED NR 2 OTBD T/R AFT UPPER CORNER RIB ANGLE IAW ER/A 534860-14, REV 0 AND REV 1.  LP1963199.
